Publication:
Extended controller form and invariants of nonlinear control systems with a single input

Loading...
Thumbnail Image
Authors
Kang, Wei
Subjects
Advisors
Date of Issue
1996
Date
Publisher
Language
Abstract
In this paper, a normal form for nonlinear control systems with a single input by studying its k jet is found It is a generalization of linear Brunovsky form to nonlinear control systems A set of invariants which characterizes the homogeneous parts of a control system is also found Then the problem of convergence and uniqueness of the normal forms is studied.
Type
Article
Description
The article of record as published may be located at http://dx.doi.org/10.3182/20050703-6-CZ-1902.00761
Series/Report No
Department
Applied Mathematics
Other Units
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
J. Math. Systems Estim. Control / Volume 6, Issue 1, 27-51
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections